0 of 4 questions completed
You have already completed the quiz before. Hence you can not start it again.
Quiz is loading…
You must sign in or sign up to start the quiz.
You must first complete the following:
0 of 4 questions answered correctly
Time has elapsed
You have reached 0 of 0 point(s), (0)
Earned Point(s): 0 of 0, (0)
0 Essay(s) Pending (Possible Point(s): 0)
You must score 0% to continue. Please click the link below to re-take the quiz
1. Which of the following is a specific sign of Heart Failure?
2. If a patient with HF is high risk and is able to tolerate an ACEi, replacement with which of the following agents is recommended guideline-directed medication therapy (GDMT) to further reduce morbidity and mortality?
3. When transitioning from an ACEi to an ARNI, what is the required washout period?
4. Case Study
• A 76-year-old male patient, Howard, presents to the emergency department with 2+ pedal edema, dyspnea while at rest, and rales.
• Howard was diagnosed and hospitalized last month for HF. He has a history of obesity (BMI 31.5 kg/m2), type 2 diabetes mellitus (HbA1c 7.2%), hypertension (BP 152/90 mm Hg), hyperlipidemia (LDL-C level 165 mg/dL), and hypothyroidism. His heart rate is 64 bpm.
• Howard’s medications include 1000 mg of metformin twice daily, 50 mg carvedilol twice daily, 20 mg of lisinopril daily, 40 mg of atorvastatin daily, and 88 µg of levothyroxine daily. He is tolerating these well.
Once Howard is stabilized, which change in his medication regimen would be most appropriate GDMT?